# SDR 95ZZZX4403

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171AL
- Make and model: Bell 206L-4
- Aircraft serial: 52064
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 206030104023
- Condition: Cracked
- Location: Fwd Cross-Tube
- Part time: 2,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DAILY SERVICE CHECK, NOTED CROSS-TUBE FITTING WAS CRACKED.  FITTING WAS FOUND CRACKED IN THE SAME MANNER AS REPORTED ON MDR'S SUBMITTED ON 5-8-95 AND ON 2-7-94 AND EARLIER REPORTED CRACKED FITTINGS.
